Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Zocor Oral.

Overall User Ratings

565 Total User Reviews

User Reviews

«Previous 291-295 of 327 Next»
Condition: High Cholesterol
3/26/2008 9:26:21 AM

Reviewer: 45-54 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I've developed a rash when used with suntan lotion

Condition: High Cholesterol
3/23/2008 4:52:15 PM

Reviewer: 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been on Zocor almost 2 years. Cholesterol numbers are good. Side effects are pain in right shoulder, left arm and muscle cramps in legs and feet. Waking up at night and not able to go back to sleep. I have to make myself do my house work and walk for exercise. I will talk to my Doctor about this at the next visit.

Condition: High Cholesterol
3/22/2008 11:47:58 AM

Reviewer: Don't remember, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I have been on Zocor for 6 wks. and I thought I was losing my mind, I started hurting in my hips and joints so bad I could not hardly stand up, I called my Dr. and she said I probably strained my hip and knees, I went to her and same thing, called 3 times crying with pain and she said go to the emergengy room, actuly I think she was tired of me and just thought I wanted pain pills. She put me on t ... Show Full Comment

Condition: High Cholesterol
3/6/2008 12:11:44 AM

Reviewer: ladybeck, 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
very satified until musceles in legs became so painful could hardly stand-up and walk. Hip and knee Joints became painful.Could only sleep for a hour or so at a time. Felt like i was getting very old very fast and worried about what was happening to me. Depression set in. Started doing research and decided to stop zocor on my own. after only a week began noticing difference. after 3 weeks pain 80% ... Show Full Comment

Condition: High Cholesterol
3/2/2008 9:23:47 AM

Reviewer: Mike, 35-44 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Starting taking Zocor 3 years ago suddenly a few months ago felt like a 90 year old man chest pain arms and legs bad muscle pain tylenol and asprin don't work. Been off zocor for 3 weeks things seem worse after reading these reviews very scared hopefully in time things go back to normal?

«Previous 291-295 of 327 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.